Reducts of some structures over the reals

Journal of Symbolic Logic 58 (3):955-966 (1993)
Abstract
We consider reducts of the structure $\mathscr{R} = \langle\mathbb{R}, +, \cdot, <\rangle$ and other real closed fields. We compete the proof that there exists a unique reduct between $\langle\mathbb{R}, +, <, \lambda_a\rangle_{a\in\mathbb{R}}$ and R, and we demonstrate how to recover the definition of multiplication in more general contexts than the semialgebraic one. We then conclude a similar result for reducts between $\langle\mathbb{R}, \cdot, <\rangle$ and R and for general real closed fields
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275107
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,205
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Structure Theorems for o-Minimal Expansions of Groups.Mario J. Edmundo - 2000 - Annals of Pure and Applied Logic 102 (1-2):159-181.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

7 ( #516,941 of 2,154,127 )

Recent downloads (6 months)

1 ( #398,005 of 2,154,127 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums